Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Rectal bleeding after starting weight conrol product apidexin. Is it related?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6593 Questions
I started Apidexin weight control product about a week ago and I also started to experience light rectal bleeding about the same time. Could they be related?
Posted Wed, 23 May 2012 in Medicines and Side Effects
Answered by Dr. Pavan Kumar Gupta 1 hour later
Hello and thanks for the query.
Apidexin is a diet pill but has not been approved by US FDA.
Apidexin is being used very frequently by people these days and some consumers do report side effects like insomnia,headaches,increase in heart rate and blood pressure and there has been no report of rectal bleeding but a poor rating with BETTER BUSINESS BUREAU and lack of sufficient human trials leave many questions unanswered.
Your rectal bleeding and use of apidexin may or may not be related as nothing can be said with authenticity because of lack of scientific data.
I would advise you to stop this medicine and see the result.
If your bleeding stops,it may be assumed that apidexin is the culprit.
If your bleeding persists then you must consult your doctor for finding the cause and treatment.
I hope to have answered your query however you can revert to me for any other query.
Thanks and best of luck.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor